RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 5, Pages 792–795 (Mi mz10335)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On the Possibility of Strengthening Sidon-Type Inequalities

A. O. Radomskii

M. V. Lomonosov Moscow State University

Keywords: Sidon-type inequality, Fejér kernel, trigonometric polynomial.

DOI: https://doi.org/10.4213/mzm10335

Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:5, 829–833

Bibliographic databases:

Received: 17.06.2013

Citation: A. O. Radomskii, “On the Possibility of Strengthening Sidon-Type Inequalities”, Mat. Zametki, 94:5 (2013), 792–795; Math. Notes, 94:5 (2013), 829–833

Citation in format AMSBIB
\Bibitem{Rad13}
\by A.~O.~Radomskii
\paper On the Possibility of Strengthening Sidon-Type Inequalities
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 5
\pages 792--795
\mathnet{http://mi.mathnet.ru/mz10335}
\crossref{https://doi.org/10.4213/mzm10335}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3227023}
\zmath{https://zbmath.org/?q=an:1285.42002}
\elib{http://elibrary.ru/item.asp?id=20731826}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 5
\pages 829--833
\crossref{https://doi.org/10.1134/S0001434613110187}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329130000018}
\elib{http://elibrary.ru/item.asp?id=21904479}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891319521}


Linking options:
  • http://mi.mathnet.ru/eng/mz10335
  • https://doi.org/10.4213/mzm10335
  • http://mi.mathnet.ru/eng/mz/v94/i5/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. G. Grigor'ev, A. O. Radomskii, “Some Trigonometric Polynomials with Extremally Small Uniform Norm”, Math. Notes, 98:2 (2015), 230–236  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. O. Radomskii, “On nonequivalence of the $\mathrm{C}$- and $\mathrm{QC}$-norms in the space of trigonometric polynomials”, Sb. Math., 207:12 (2016), 1729–1742  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. O. Radomskii, “On the Sidon inequality for trigonometric polynomials”, St. Petersburg Math. J., 29:4 (2018), 643–656  mathnet  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:486
    Full text:163
    References:66
    First page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019